Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jacobi

Blackheads galore!

Recommended Posts

I'm 3.5 weeks into my 60mg/day course of Accutane. My nose (including the crevices on the sides) is COMPLETELY FULL of blackheads; when I rub my finger on my nose, it feels rough.

Is this a normal part of the purging process? Will they go away on their own?

Share this post


Link to post
Share on other sites

i noticed a surge or blackheads at the beginning of my course. They go away eventually.. and then they kind of come back at some points of your course I notice, but by the end they should be gone! good luck and hang in there

Share this post


Link to post
Share on other sites

Right around the end of month one I really started noticed the blackheads coming out. You can kind of gently ease some of the ones ready to leave, but I was blackhead free in less than 2 months.

Awesome transformation let me tell you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×